ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 281


:
詳細検索


前ページ 3 4 5 6 7 8 9 10 11 12 13 次ページ 

71 Note on Larsen-McCarthy's Multiplicative Theory of Ideals / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.1-9 雑誌掲載論文
72 On Quasi-Valuation Domains / OKABE, Akira -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.29-31 雑誌掲載論文
73 Some Relationship between Anti-Integral Extensions of Noetherian Domains / BABA, Kiyoshi,ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.63-67 雑誌掲載論文
74 Maps between small Hopf spaces / TOMOKI, Egawa,OSHIMA, Hideaki -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.33-61 雑誌掲載論文
75 Some Matrix Transformations Into the Cesa`ro Sequence Spaces of Non-absolute Type / MEHMET SENGONUL,FEYZI BASAR -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.13-20 雑誌掲載論文
76 Infinite Matrices and Cesa`ro Sequence Spaces of Non-absolute Type / FEYZI BASAR -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.1-12 雑誌掲載論文
77 On Conditions for Denominator Ideals to Diffuse and Conditions for Elements to Be Exclusive in Anti-Integral Extensions / ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.21-27 雑誌掲載論文
78 Note on the number of semistar-operations / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.47-53 雑誌掲載論文
79 Some theorems concerning anti-integral, super-primitive and ultra-primitive elements / KANEMITSU, Mitsuo,SATO, Junro,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.33-36 雑誌掲載論文
80 An example of a positive definite function which is not of positive type on Z2 / FURUTA, Koji,SAKAKIBARA, Nobuhisa -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.43-46 雑誌掲載論文

前ページ 3 4 5 6 7 8 9 10 11 12 13 次ページ